# SDR ORJA98177

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION, CUSP WEB CORRODED RIGHT STATION 1200 JUST AFT OF AFT CARGO DOOR.  REMOVED CORRODED CUSP WEB RIGHT STATION 117 TO 1174 AND FABRICATED NEW CUSP WEB AND INSTALLED IAW DC-9 SRM 51-30-2 AND ACTION NR 372194.  FILE NR 98-06-19-022.  (M)
